# SDR HEEA978913

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 6220 · Main Rotor Head
- Part: Balljoint
- Part number: 117775P
- Condition: Worn
- Location: Starflex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARFLEX BALLJOINT WORN.
